# SDR AU960396

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Condition: Corroded
- Location: Vert Stab Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIN AND LH AND RH STRINGERS CONTAINED EXFOLIATION CORROSION
